# SDR UALA2011033001511

- Difficulty date: March 29, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 82,416 hours, 10,058 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924001
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF DOOR 1L IS FALLING OFF THE WALL.  SECURED LIGHT ASSY, OPS GOOD.
